It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

For the Troops from Iraq....anthrax vaccine taken by Israeli military

page: 1
1

log in

join
share:

posted on Apr, 1 2009 @ 01:45 AM
link   
I thought I would add this article as more proof that this vaccine does have harmful effects on the human body.




Several of 716 soldiers who took part in the experiment in the late 1990s have reportedly developed tumours and suffered infections while others have complained of headaches, dizziness, skin, respiratory and digestive problems that they say are related to the vaccine.


Did you catch the word "experiment". Did the U.S. Military apply this "experiment" on our troops, yes. its starting to sound like agent orange all over again.




The Israeli military appointed the panel in 2007 after media reported on the soldiers' complaints. It interviewed 83 soldiers and received testimony from 60 others who spoke to Physicians for Human Rights, the statement said. It is not clear how many soldiers are suffering from side-effects.


Link

Could this stand as another "testimony" to how this vaccine does harm when it comes to the Veteran's Administration.




posted on Apr, 1 2009 @ 01:56 AM
link   
reply to post by tiso_us
 


I got the vaccine before I got out.

headaches -Yep
dizziness - Sometimes
skin - Seems ok
respiratory - No problems
digestive problems - Yep

Nothing better than being a part of an experiment against your will.



posted on Apr, 1 2009 @ 02:20 AM
link   

Originally posted by Karlhungis
reply to post by tiso_us
 


I got the vaccine before I got out.

headaches -Yep
dizziness - Sometimes
skin - Seems ok
respiratory - No problems
digestive problems - Yep

Nothing better than being a part of an experiment against your will.



Digestive problem I got, along with other problems i developed during a cold weather exercise from long time ago.

Its the tumors you have to watch out for. Dizziness, got them to sometimes.



posted on Apr, 1 2009 @ 04:11 AM
link   
Well, I get my first full physical in about a decade next week. So that should give me a better idea where I stand. Tumors are probably difficult to self diagnose.



posted on Apr, 1 2009 @ 05:37 AM
link   
I received the entire six shot series by the time i retired in 2003, actually i received a seventh shot, due to the sixth not being recorded in my shot record.

As far as the physical issues listed, nothing out of the ordinary has happened, so far at least.

Headaches, dizziness, respiratory, skin, digestive all okay, nothing unusual.

I was diagnosed as Type 2 diabetic in 2003. Not sure if that has anything to do with it or not. But diabetes does run in my family.

I do recall hearing back in the day, that some batches of the vaccine were "bad" and were still used on the troops.



posted on Apr, 1 2009 @ 06:18 AM
link   
I think i had two shot's one before i went out and one when i was on the Kuwait/Iraq border.

Do i have any symptom's ? Not certain.

But this thread really does make you think. A lot of the lad's/lasses had the full course upto six shot's with a booster every year maybe.

I decided to knock it on the head after two. But the way you were cohersed into having them was a scandal in it's self.

You were not forced to take them rather made to feel like a total blaffoon by the officer's and senior rank's.

Lucky for me that i am a free spirit.

A lot of soldier's simply can not operate unless they are told exactly what to do and how to do it.

A lot of soldier's do what there told without thinking about it.

Perfect lab rat's.

Take care.

Regards
Lee




posted on Apr, 1 2009 @ 06:23 AM
link   
reply to post by h3akalee
 


We were forced to take it. It wasn't a guilt trip, it was an order. I was getting out and wouldn't even be in long enough to get the full cycle (thank god) and they still forced me to get them. When you are faced with the option of brig time, no benefits, four wasted years, and a dishonorable discharge or take a few shots that everyone else is taking.... the choice was clear to me.



posted on Apr, 1 2009 @ 06:29 AM
link   
reply to post by Karlhungis
 


Well then mate i must say.

That is very wrong indeed. And i think it give's you more of a legal leg to stand on in the future.

However you did what you had to do and i respect you for that.

I was part of the British Army and was not forced to take it but like i said there was a great deal of cohersion going on and it must have come from higher up to push it on the troop's and that's not right.

Hope your doing well.

Take care.

Regards
Lee



[edit on 1-4-2009 by h3akalee]



new topics

top topics



 
1

log in

join